# SDR RAAA99B1028

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D7B
- Condition: Stalled
- Location: Nr 2
- Part time: 49,977 hours
- Stage of operation: IN
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DURING ENGINE TRIM RUN, NR 2 ENG BEGAN COMPRESSOR STALLING AT APPROXIMATELY 1.94 EPR 20 SECONDS.  RETARDED THRUST LEVER, ENGINE CONTINUED TO STALL.  SHUTDOWN ENGINE.  FOUND 12 AND 13 HPC DISC DAMAGED.  REPLACED ENGINE.
